# SDR CALA2020042600875

- Difficulty date: April 2, 2020
- Submitted: April 26, 2020
- Operation: Air carrier
- Aircraft: N2243U
- Make and model: Boeing 777-300ER
- Aircraft serial: 63723
- Aircraft time: 12,237 hours, 1,117 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 675W00035
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - REF QC REQUEST - REF EA 5310-07558 OP 003 - 77-30 0ER LH UNDERWING LONGERON FITTING MODIFICATION (FOR SCEPTRE INFO UPDATE) REF NR LP 9130442 EA 5310-07558 OP 003 777-300 ER LH UNDERWING LONGERON FITTING MO DIFICATION ACCOMPLISHED, STRUCTURAL SIGNIFICANT FINDINGS REPORT FORM 46-0024, WEIGHT AND BALANCE CHANGE FORM 46-0075 ATTACHED. INSPECTED AND APPROVED.
